Abstract and Applied Analysis

On Some Classes of Double Difference Sequences of Interval Numbers

S. A. Mohiuddine, Kuldip Raj, and Abdullah Alotaibi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The aim of this paper is to introduce some interval valued double difference sequence spaces by means of Musielak-Orlicz function M = ( M i j ) . We also determine some topological properties and inclusion relations between these double difference sequence spaces.

Article information

Abstr. Appl. Anal., Volume 2014 (2014), Article ID 516956, 8 pages.

First available in Project Euclid: 2 October 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Mohiuddine, S. A.; Raj, Kuldip; Alotaibi, Abdullah. On Some Classes of Double Difference Sequences of Interval Numbers. Abstr. Appl. Anal. 2014 (2014), Article ID 516956, 8 pages. doi:10.1155/2014/516956. https://projecteuclid.org/euclid.aaa/1412277140

Export citation